MAUDE Adverse Event Report: Hologic, Inc. Aptima Combo 2 Assay; DNA-REAGENTS, NEISSERIA

Hologic, Inc. Aptima Combo 2 Assay; DNA-REAGENTS, NEISSERIA
Model Number ASY-15648
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury

Brand Name
Aptima Combo 2 Assay
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
Hologic, Inc.
10210 genetic center drive
san diego CA 9212
Manufacturer (Section G)
Hologic, Inc.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
asha dunigan
10210 genetic center drive
san diego, CA 92121
MDR Report Key50625130
Report Number2024800-2026-00070
Device Sequence Number13402775
Product Code LSL
UDI-Device Identifier15420045514973
UDI-Public15420045514973
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K200436
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberASY-15648
Device Lot Number939478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown